EconPapers    
Economics at your fingertips  
 

Changes in Seasonal Patters: Are They Cyclical

Fabio Canova () and Eric Ghysels ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: ECONOMETRICS; ECONOMIC MODELS; STATISTICS (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/1866/2136 (application/pdf)

Related works:
Journal Article: Changes in seasonal patterns: Are they cyclical? (1994) Downloads
Working Paper: Changes in Seasonal Patters: Are They Cyclical (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9216

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-08-16
Handle: RePEc:mtl:montde:9216